On the stability of periodic trajectories of a planar Birkhoff billiardстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из перечня ВАК
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 11 мая 2017 г.

Работа с статьей


[1] Markeev A. P. On the stability of periodic trajectories of a planar birkhoff billiard // Proceedings of the Steklov Institute of Mathematics. — 2016. — Vol. 295, no. 1. — P. 190–201. The inertial motion of a material point is analyzed in a plane domain bounded by two curves that are coaxial segments of an ellipse. The collisions of the point with the boundary curves are assumed to be absolutely elastic. There exists a periodic motion of the point that is described by a two-link trajectory lying on a straight line segment passed twice within the period. This segment is orthogonal to both boundary curves at its endpoints. The nonlinear problem of stability of this trajectory is analyzed. The stability and instability conditions are obtained for almost all values of two dimensionless parameters of the problem. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть